# SDR P5CA2012082800035

- Difficulty date: August 28, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 51,162 hours, 8,418 cycles
- System (JASC): 3150 · Central Warning
- Part: Pdu
- Part number: CS4104107
- Part serial: 265
- Condition: Failed
- Location: Cockpit
- Part time: 8,642 hours, 1,347 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDU 19L1 HOT AND SMOKING.  REMOVED PDU.  PDU REPLACED IAW AMM 25-57-01.  SYSTEM OPS CHECKED GOOD.
